MAUDE Adverse Event Report: ZONARE MEDICAL SYSTEMS, INC VIEWMATE Z ULTRASOUND CONSOLE WBATTERY ZS3; SYSTEM, SIGNAL ISOLATION

ZONARE MEDICAL SYSTEMS, INC VIEWMATE Z ULTRASOUND CONSOLE WBATTERY ZS3; SYSTEM, SIGNAL ISOLATION
Model Number H701336
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report further information regarding the event was requested but not received.
 
Event or Problem Description
During device preparation, when the viewmate was powered on, the screen froze with a logo mark and did not proceed further.It took a longer time to forcibly shut down the device to resolve the issue.It is not known if the delay was clinically significant.The procedure was then completed without replacing the device and there were no adverse consequences to the patient.
 
Event or Problem Description
It was confirmed the freeze issue occurred prior to the patient entering the room and no patient was involved.Therefore there was no clinically significant delay.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record (dhr) for the unit involved in the report was reviewed, no issues were noted.
 
Additional Manufacturer Narrative
One viewmate¿ z ultrasound console battery zs3 was received for investigation.Based on the information provided to abbott and the investigation performed, the cause for the reported event was due to the module receiver board.The board required replacement.The device history record (dhr) for the unit involved in the report was reviewed, no issues were noted.

Brand Name
VIEWMATE Z ULTRASOUND CONSOLE WBATTERY ZS3
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ZONARE MEDICAL SYSTEMS, INC
420 north bernardo avenue
mountain view CA 94043
MDR Report Key9963293
Report Number3004189859-2020-00003
Device Sequence Number3116196
Product Code DRJ
UDI-Device Identifier05415067013361
UDI-Public05415067013361
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120703
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH701336
Device Catalogue NumberH701336
Device Lot Number6996615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer04/15/2020
06/09/2020
02/25/2021
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date05/08/2020
06/28/2020
03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;